# SDR DALA2024040904238

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 84,584 hours, 14,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 DURING SERVICE CHECK FOUND 3R DOOR SLIDE PACK BELOW SERVICEABLE LIMITS. CORRECTIVE ACTION: R/R DOOR 3R EMERGENCY EXIT SLIDE PACK IAW B767-400 WORKCARD 5200- 4169-RH. (5728584)
